# SDR SWAA2023030299634

- Difficulty date: February 6, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 72,784 hours, 43,149 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Plate
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R WING T/E WIGGLE PLATE CRACKED AT ORSS 262<[01] REMOVED AND REPLACED R WING WIGGLE PLATE AT ORSS 262 IAW BOEING DWG 115A2001 AND SRM 51-40-02;[02] VERIFIED CORRECTIVE ACTION 1.
